# SDR YENA20160128061

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 49,329 hours, 17,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6230
- Condition: Failed
- Location: Emergency Light
- Part time: 49,332 hours, 17,510 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVER-WING EMERGENCY POWER SUPPLY UNIT FAILS TEST; LEFT OVER-WING EMERGENCY POWER SUPPLY UNIT R & R IAW AMM 33-51-38.  OPS CHECK GOOD.  ORIGINAL BATTERY INSTALLED.
